# SDR UALA2013012500463

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,023 hours, 27,305 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 241
- Condition: Faulty
- Location: Windshiled
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MESSAGE DISPLAYED.  POSITION 2. (1=L FWD, 2=L SIDE, 3=R FWD, 4=R SIDE) INOPERATIVE LIGHT ILLUMINATED INOPERATIVE LIGHT DID NOT EXTINGUISH WHEN SWITCH WAS RECYCLED TO OFF THEN ON.   REPLACED WINDSHIELD HEAT CONTROLLER REF MM 30-41-01, OPS NORMAL.
